Sitaraman, Sankar - Mean Values of Certain Multiplicative Functions and Artin's Conjecture on Primitive Roots

hrj:1316 - Hardy-Ramanujan Journal, January 1, 2014, Volume 37
Mean Values of Certain Multiplicative Functions and Artin's Conjecture on Primitive Roots

Authors: Sitaraman, Sankar

We discuss how one could study asymptotics of cyclotomic quantities via the mean values of certain multiplicative functions and their Dirichlet series using a theorem of Delange. We show how this could provide a new approach to Artin's conjecture on primitive roots. We focus on whether a fixed prime has a certain order modulo infinitely many other primes. We also give an estimate for the mean value of one such Dirichlet series.


Source : oai:HAL:hal-01220296v1
Volume: Volume 37
Published on: January 1, 2014
Submitted on: October 30, 2015
Keywords: multiplicative functions,cyclotomic fields,Dirichlet series,arithmetic functions,primitive roots,[MATH] Mathematics [math],[MATH.MATH-NT] Mathematics [math]/Number Theory [math.NT]


Share

Browsing statistics

This page has been seen 320 times.
This article's PDF has been downloaded 177 times.